Paras Pharmaceuticals Ltd
Chlorpheniramine Maleate + Paracetamol + Phenylephrine
Arest Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Tablet
Arest Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Arest Tablet may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
It is unsafe to consume alcohol with Arest Tablet.
Arest Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Arest Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Arest Tablet is a combination of three medicines:
Arest Tablet helps relieve symptoms of cold and flu such as headache sore throat runny nose muscular pain and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Arest Tablet contains three medicines: Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This combination helps relieve symptoms of cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic; it relieves allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant that narrows the small blood vessels to provide relief from congestion or stuffiness in the nose.
Arest Tablet is generally safe for most patients. However, some individuals may experience common side effects like nausea, vomiting, allergic reactions, sleepiness, headache, and other rare or uncommon side effects. Consult your doctor if you experience any persistent problems while taking this medication.
Arest Tablet is usually used for short-term relief. You can discontinue it when your symptoms subside, as instructed by your doctor. Continue taking the medicine if your doctor has recommended continued use.
Yes, some patients may experience dizziness (feeling faint, weak, unsteady or lightheaded) when taking Arest Tablet. If you feel dizzy or lightheaded, it's best to rest for a while and resume once you feel better.
Arest Tablet is generally safe when taken within the recommended dosage. However, consuming excessive amounts of Arest Tablet may lead to liver damage. Avoid consuming alcohol while using this medication as it may increase your risk of liver damage.
Store this medicine in its original container, tightly closed, according to the instructions on the package or label. Do not consume the unused medication. Make sure it is inaccessible to pets, children, and other people.